1yrvet
 
  1  
Reply Fri 3 Oct, 2003 08:27 am
Depo-prevera
My one year shot is coming up next week. I must say, it has been a most pleasurable experience. Menstration actually ended the first month with minimal spotting in the 3rd, which has not reoccurred as of yet (9mos). I will say I have gained 10lbs, but that also happened with the pill (which I took for 3yrs). The only problem I can think of is a very weepy "hormonal" state that begins about one week before it is time for my shot, which I can live with, considering I don't have a period, nor the dreaded PMS and cramping that inevitably accompanied it.

True, the shot is not for everyone, but neither is the pill or many other birth control methods. For those who can take it without drastic side effects, I would venture to say it is obviously one of the most effective types of BC, and one of the most attractive to women because of its advantages, i.e. no periods, no pills, no tampons! AND... it is effective immediately!
0 Replies
 
Portal Star
 
  1  
Reply Fri 3 Oct, 2003 10:17 am
Re: need help...
The shot works the second you get it.

For the pill and nuva ring, it's 7 days on the first pill ever, and okay all the time after that as long as you don't forget to wear the ring or skip a pill.
0 Replies
 
Rae
 
  1  
Reply Wed 8 Oct, 2003 07:10 pm
Four month update ~ again, for those interested.

I've not experienced most of the side-effects mentioned so far. Except for incessant spotting.

I will NOT be taking the shot again. I've opted for alternative contraceptives in addition to 'INSTEAD'. The INSTEAD product is amazing! Wish I were better at inserting links ~ hopefully, someone will come to my rescue! (Hint, hint, nudge, nudge, wink, wink!)

Maybe I'm a freak of nature ~ spotting has been the only problem incurred with my Deprovera shot. I found it unnerving. I don't like parting with money to begin with ~ having to spend it on feminine hygiene products (daily) doesn't help. The Instead solution helps, but is a bit expensive for continual use ~ once a month though, it's a great solution.....Provided that the user is prepared for contraceptive use, too.

I hope this thread keeps going because I was totally lost when it came to my shot ~ there are lots of stories to be told.....I hope the drug manufacturers are paying attention.
0 Replies
 
aquagirl30115
 
  1  
Reply Wed 8 Oct, 2003 10:38 pm
DEPO PROVERA: I NEED HELP!!!!
hey,
i need help and advice. i was on DP for a year and a half. i was scheduled to get a shot on june 30, 2003 but i did not go because i did not have the money. i have had sex since then but used protection. i took a pregnancy test 3 and 1/2 or 4 weeks ago and it was negative. my breasts are tender around my nipples. and i have a yucky, yeast infection like discharge from my vagina. I NEED SOMEONE TO TELL ME IF THIS IS NORMAL? I NEED SOMEONE TO TELL ME HOW LONG IT WILL TAKE MY PERIOD TO COME BACK? i don't think i am pregnant but i am really paranoid right now and never wished for my period so badly in my life. i am really scared because if i am pregnant then i need to talk to someone. SOMEONE PLEASE GIVE ME SOME ADVICE ON MY PROBLEM OR ON DEPO ITSELF!!! EMAIL ME @ [email protected]. THANK YOU!
0 Replies
 
Rae
 
  1  
Reply Thu 9 Oct, 2003 03:05 pm
Honey, I really don't know what to tell you EXCEPT to talk with your doctor.....and have your doctor perform another pregnancy test.

Since my original post on this topic, I've been bombarded with conflicting, personal stories. Deprovera doesn't seem to have typical side effects, i.e., it's different for every woman I've come across.

Please see your doctor.....or if you still can't afford one, go to a free clinic.

And let us know how you are. Please.

Best wishes to you, young lady.
0 Replies
 
quinn1
 
  1  
Reply Fri 10 Oct, 2003 02:46 pm
INSTEAD product & description for ya Rae Smile

http://www.drugstore.com/products/prod.asp?pid=40597&catid=20&brand=12110&trx=PLST-0-BRAND&trxp1=20&trxp2=40597&trxp3=1&trxp4=0&btrx=BUY-PLST-0-BRAND
0 Replies
 
Rae
 
  1  
Reply Fri 10 Oct, 2003 05:07 pm
You da best, ma'am! Thanks! Very Happy
0 Replies
 
teskay
 
  1  
Reply Tue 18 Nov, 2003 07:45 am
off of depro
I'm new to this site and haven't looked through everything yet. My last shot of depro was in July 2003. I had major depression and hair loss, and my husband couldn't even touch me without me flinching. I feel better already but my period hasn't returned. I'm worried i might be pregnant but I've heard that it'll take up to a year for my cycle to be normal. I don't want to take a pregnancy test yet. I was wondering if anyone knew if this was normal for my period not to return yet. I've spotted for about 2 days and that's it so far.

I don't want to tell my hubby b/c i don't want another child. We've been using condoms since the middle of October since that's when I was suppose to get my next shot but decided not to, but we didn't at the begining of the month. Is this normal? my doctor just gives me fauge answers that don't help. Can anyone here help? PLEASE
0 Replies
 
vickyann
 
  1  
Reply Sun 28 Dec, 2003 01:38 pm
Deprovera
Been off depo for 18 months -trying for a baby for 6. No joy. Crying or Very sad Any advice?
Vickyann
0 Replies
 
Rae
 
  1  
Reply Sun 28 Dec, 2003 08:40 pm
teskay ~ it is normal for your period not to return for a while. I was lucky. Mine is back to normal after one month. Far as your doctor goes, be firm ~ his IS your doctor and is required to give you concise (when possible) answers.

Vickyann ~ sorry, I'm not really sure what you're asking. Could you be more forthcoming?

Rae
0 Replies
 
polly2003
 
  1  
Reply Mon 29 Dec, 2003 12:23 pm
Deprovera
I took the Deprovera injection in June 2002. After taking it I suffered chronic anxiety and depression. I still have not got my periods back normally. Does anyone have the same problem. I would really appreciate some info on how to cope and deal with the aftermath of this lethal injection.
0 Replies
 
blueveinedthrobber
 
  1  
Reply Mon 29 Dec, 2003 12:30 pm
Thank you ladies for making me glad I'm a man......
0 Replies
 
vickyann
 
  1  
Reply Mon 29 Dec, 2003 12:48 pm
Hi Rae -
Off depo for 18 months, periods back to as normal as they ever were and still not pregnant after 6 months of trying. Is this normal? Used an ovulation predictor kit last month and still not pregnant. Any advice on what I could do?
Vickyann
0 Replies
 
Rae
 
  1  
Reply Mon 29 Dec, 2003 01:08 pm
Polly2003 ~ I know I'm always referring people back to their doctors, but that's the safest thing. One thing my doctor told me was that it's possible to 'encourage' your period by eating foods rich in iron. I do that anyway, so maybe that's why my period returned back to normal so quickly.

Bi-Polar Bear ~ always nice to see you, Love.

Vickyann ~ thanks for explaining more. A friend of mine had her period return quickly after stopping the depo, but it took her eighteen months to get pregnant again.

The only thing I can suggest is to not stress over getting pregnant ~ maybe even stop trying so hard. It's been said that love and pregancy are sort of the same that when you stop waiting for either one, it'll happen.

Best of luck to you ~ please keep us posted!

Love,

Rae
0 Replies
 
Bossameg
 
  1  
Reply Tue 30 Dec, 2003 10:09 am
Can anyone give me the link for the site? I can't remember it and can't find it when I search but I know there is one. And I can't find my little book that comes with the shot that tells me. THanks.
0 Replies
 
Rae
 
  1  
Reply Tue 30 Dec, 2003 10:11 am
Bossameg ~ this is the link that quinn provided earlier. Hope it helps.



http://www.able2know.com/go/index.php?link=http://www.drugstore.com/products/prod.asp?pid=40597&catid=20&brand=12110&trx=PLST-0-BRAND&trxp1=20&trxp2=40597&trxp3=1&trxp4=0&btrx=BUY-PLST-0-BRAND
0 Replies
 
Bossameg
 
  1  
Reply Tue 30 Dec, 2003 10:15 am
I should have clarified. I'm looking for the deprovera website.
0 Replies
 
Rae
 
  1  
Reply Tue 30 Dec, 2003 10:31 am
Thanks Bossameg. I'm having no luck, but will keep looking.
0 Replies
 
Rae
 
  1  
Reply Tue 30 Dec, 2003 10:33 am
Okay, here we go.

http://www.depoprovera.com/
0 Replies
 
Slappy Doo Hoo
 
  1  
Reply Tue 30 Dec, 2003 10:56 am
I find after taking the shot, I get the runs.
0 Replies
 
 

Related Topics

sex after shot . - Question by KABEH
I quit taking my shot - Question by krachelb
Depo Provera - Question by Hotspur
depo shot could I be prego - Question by unknown0622
depo provera for 16 year old with menstrual probs - Question by Jennifer from NB
Implantation or period on depo shot? - Discussion by Rodsgirl
 
  1. Forums
  2. » Deprovera
  3. » Page 3
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 11/21/2019 at 10:23:02